Days left until the conference
2018/10/30 23:59:00

AGENDA

4th Education Experts Conference March 5-6 2018
  • 8:00: Registration and Morning Coffee

  • 9:00: Chairpersons Introduction and Welcome Notes

    Tim Richardson, Principal, Raffles International School
    Duration: 10 minutes

  • 9:10: Opening Keynote Speech: Opening Keynote Speech: The Bond: Qualifications Frameworks & The GHI Model of Education: QFEMIRATES as a Model

    • Importance of Integrated Qualifications Frameworks
    • Impact of the bond between general education, higher education and the industry
    • UAE youth and the labour market
    • QFEmirates role in tightening the “Bond” between GE, HE and Industry

    Kamal Ben Selama, General Education Expert, National Qualifications Authority – UAE

    Duration: 25 minutes

  • 9:35: Improving Education System In Line with the National Agenda

    • Different assessments strategies to ensure the accomplishments of National Agenda.
    • Improving the school leadership strategy based on the school monitoring and evaluation.
    • Establishing fundamental elements and quality standards of teachers based on different training programs with a clear system of measurement and evaluation.

    Moderator: Leonard Murphy, Academic Vice Principal, Abu Dhabi Department of Education and Knowledge (ADEK)
    Tim Richardson, Principal, Raffles International School
    Ken Jones, Director of Education, Al Najah Education
    Farooq Wasil – CEO and Global Head for the Affordable Schools, GEMS
    Duration: 35 minutes

  • 10:10: Developing a Strategic Approach to the New Inclusion Policy - A Principals Response

    Charles Grayhurst, Founding Principal, The Arbor School
    Rachel Smith-Green, Director of Inclusion, The Arbor School
    Duration: 25 minutes

  • 10:35: Panel Discussion: Assessment: The Bridge between Teaching and Learning

    Best assessment practices and how to approach that to your organization.

    Moderator: Robin Kim, Operations Lead of the Assessment Development unit (ADU), Ministry of Education
    Dr. Haleema Sadia, Principal, Delhi Private School- Ajman
    John Harry D’Souza, Head of English, The GEMS Education- The Westminster School
    Dr. Taoufik Boulhrir, Head of The English Department, Abu Dhabi Department of Education and Knowledge (ADEK)
    Duration: 35 minutes

  • 11:10 Morning Networking Break

  • 11:40 Innovation and Digital Learning

    • Paperless Classrooms
    • Blended Learning Programs
    • AI and Pupil Tracking
    • Robots in Classrooms

    Mark Steed, Director, Jumeirah English Speaking School

    Duration 25 minutes

  • 12:05 Panel Discussion: What does education innovation mean to you?

    • Education Innovation could mean something different for an educator, a technologist, a corporate and for students. In this constantly evolving sector, we must find ways to accommodate changes in institutional demands, demographics, technology, student needs, pedagogical trends, political pressures, employability and other challenges.
    • Innovation at multiple levels including class, subject, school-wide and parents’ engagement

    Moderator: Niel McLeod, Director of Academic & Education, Evolvence Knowledge & Investments
    Ben Rothwell, Head of Innovation, Victory Heights Primary School
    Andrew Turner, Head of Education Technology, Aldar Academies
    Evo Hannan, Head of Design and Innovation, GEMS International School Al Khail
    Duration: 35 minutes

  • 12:40 The Impact of Exponential Technologies on the Future of Education

    Rohan Roberts, Innovation Leader, GEMS Innovation Research & Development
    Duration: 20 minutes

  • 1:05 Lunch Break

  • 2:05 Panel Discussion: Improving Arabic Teaching Standards: Assessment, Curriculum and Teaching & Learning

    Moderator: Manal Al Habbal, Head of Arabic & Islamic Education, Jebel Ali School
    Wasel Al Wafaee, Head of High school Arabic, The Universal American School
    Dr. Mohamed Ali Mohamed, Head of Arabic, Kings School Dubai
    Waseem Al Nseirat, Head Of Arabic Department, Dubai English Speaking School

    Duration: 35 minutes

  • 2:40 How to Engage 21st Century Learners with Game-Based Maths

    Mohit Midha, CEO & Co-Founder, MangaHigh

    Duration: 25 minutes

  • 3:05 Moral Education- Constructivism and Harkness Methodology

    With the introduction of character building initiatives in school, there is an emphasis on building lifelong skills. Curriculum design is key to building better citizens who are prepared for 21st-century learning. Moral Education holds an important key, unlocking the door involves not only providing content but providing a new curriculum mindset in constructivism.

    Morgan Whitfield Carney, Head of Sixth Form, Cranleigh Abu Dhabi
    Duration: 25 minutes

  • 3:30 Afternoon Networking Break

  • 4:00 Roundtable Discussion/Workshop

    Roundtable 1 – How Kognity’s Intelligent Textbooks Improve Learning

    Rafik Fellal, SDR – Africa, Europe & Middle East, Kognity

    Roundtable 2 – Wellbeing as a School Policy Initiative

    Julian Williams, Principal, Springdales School Dubai

    Roundtable 3 – Triangulating GL Progress Tests with Internal Assessment and CAT4 data in the UK Curriculum

    Eloise Morgan, Assistant Head Teacher, The School of Research Science

    Roundtable 4 – Arabic Curriculum

    Dr. Mohammad Salameh , Director of Arabic, Kings’ School Al Barsha

    Roundtable 5 – How We Can Help Students to Become Innovators

    Annie Barrows, Technology Integrator, Clarion School

    Roundtable 6 – Best Classroom Practices for Gifted and / or Talented Students

    Moustafa Mahmoud, Head of Special Education & Inclusion, School of Modern Skills

  • 4:30 End of Day 1

  • 8:00 Morning Coffee

  • 9:00 Chairperson’s Introduction & Recap of Day One

    Naveed Iqbal, Principal, International School of Creative Science – Nad Al Sheba
    Duration: 15 minutes

  • 9:15 Opening Keynote Speech: Experiential learning through Virtual Reality

    Steven Bambury, Head of Digital Learning & Innovation, Jumeirah English Speaking School
    Duration: 25 minutes

  • 9:40 Learning and Success Strategies: Helping Emirati Students To Build Growth Mindset Towards Success

    Leonard Murphy, Academic Vice Principal, Abu Dhabi Education Council

    Duration: 25 minutes

  • 10:05 Panel Discussion: School Fees VS Quality

    Moderator: Ashok Mehngi, Vice President – Financial Reporting, GEMS Education
    Brendan Fulton, Principal, Dubai British School
    Christine Simmonds, Group Directors of Schools, ISP Middle East
    Principal- Nibras International School
    Rocky Miller- Principal, GEMS Our Own High School Al Ain

    Duration 35 minutes

  • 10:40 Future Ready Libraries

    Transforming libraries spaces into vibrant hubs of digital learning using cutting-edge resources and new thinking to become future ready

    Nader Qaimari, President, Follett School Solutions
    Steve Siegel, Senior Vice President, Global Products & International
    Duration: 25 minutes

  • 11:00 Networking Break

  • 11:30 Fostering academic integrity culture in educational institutions

    • What is academic integrity? A comprehensive definition.
    • Students’ perceptions and attitudes towards academic dishonesty.
    • Comparison with faculty perceptions and attitudes towards academic dishonesty.
    • Role of different stakeholders in curbing academic malpractices and developing a culture of academic integrity.

    Dr. Sabiha Mumtaz, Assistant Professor, Faculty of Business, University of Wollongong

    Duration: 25 minutes

  • 11:55 Panel Discussion: Special Education Needs: Inspections & Policy Framework and Communication & Learning Environment

    Moderator: Louise Dawson, Head of Inclusion, Kings’ School Al Barsha
    Sarah Dayal, Head of Inclusion- Senior School, Repton School Dubai
    Neha Sharma, Head of Inclusion, Raffles World Academy
    Harshan Nalaka, Head of SENDo Inclusion Team, GEMS Founders School

    Duration 35 minutes

  • 12:30 Leader In Me: Developing Leadership one child at a time

    Dr. Chassie Selouane, Director of Learning & Interim KG Principal, Rising School Dubai

    Duration 25 minutes

  • 12:55 Differentiation within the Classroom and How that Differs from a Modified Curriculum

    Dyslexia and How to Identify Reading Failure in Students Based on the Simple View of Reading and the Dual Route Model of reading.

    Bronwyne van Zyl, Dyslexia Lead and Specialist Assessor, Kings’ School Al Barsha
    Duration: 25 minutes

  • 1:20 Lunch Break

  • 2:20 Roundtable Discussion/Workshop

    Roundtable 1 – Innovation Design as a Pedagogical Tool

    Moving teacher mind set – Content to competency based learning

    Dr. Vimi Jham, Associate Professor of Marketing, Institute of Management Technology

    Roundtable 2 – Student Entrepreneurship Incubators in K-12 schools

    Jeremy Williams, Head of School, Manor Hall International School

    Roundtable 3 – Inclusion of SEND students in the mainstream classroom: Successful Differentiation

    Cindy Penney, Head of Student Services & SENCO, Dubai College

    Roundtable 4 – Coaching to transform education: A 3 step model starting with “Heart”

    Glenys Anne Henry, Leadership Coach Middlesex University

    Roundtable 5 – Self-Evaluation for School Improvement

    Patricia Johnston, Principal, Al Diyafah School
    Neetha Shetty, Head Of School, Al Diyafah School

    Duration: 2 sessions – 30 minutes

  • 3:20 Closing Remarks and Afternoon Networking Break

Interested in Speaking?